# SDR CA030103005

- Difficulty date: December 12, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 13,933 hours
- Engine: Pwa PT6A41
- Propeller: Mcauly 4HFR34C754
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Failed
- Location: Fuselage
- Part time: 14,019 hours, 15,544 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT SIDE FRAME PN 10143002611 TO LONGERON ATTACH CLIP RIVETS (3 EACH SIDE) FAILED. SOME RIVETS COMPLETELY GONE, SOME HEADS POPPED OFF. RAYTHEON FIELD REPAIR FR-KA-00814 CARRIED OUT. FAILED RIVETS REPLACED.
